MathSciNet Relay Station
MathSciNet bibliographic data
MR1105230 (92a:65270) 65N06
Mittal, R. C.; Gahlaut, S. High-order finite-difference schemes to solve Poisson's equation in polar coordinates. IMA J. Numer. Anal. 11 (1991), no. 2, 261–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement